No Cover Image

Journal article 867 views 130 downloads

Three-dimensional N=4 $$ \mathcal{N}=4 $$ linear quivers and non-Abelian T-duals

Yolanda Lozano, Niall T. Macpherson, Jesús Montero, Carlos Núñez, Carlos Nunez Orcid Logo

Journal of High Energy Physics, Volume: 2016, Issue: 11

Swansea University Author: Carlos Nunez Orcid Logo

  • carlosv2.pdf

    PDF | Proof

    JHEP is an open-access journal funded by SCOAP3 and licensed under CC BY 4.0

    Download (515.92KB)
Published in: Journal of High Energy Physics
ISSN: 1029-8479
Published: 2016
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 11